# SDR 2007UALA00341

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 31,208 hours, 11,819 cycles
- Engine: Iae V2522A5
- Engine time: 38,699 hours, 14,163 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTS ON TAKEOFF ROLL JUST BELOW 80 KNOTS, AUDIBLE COMPRESSOR STALL & REPORT OF FLAME FROM EXHAUST.  [5-1-07]  BORESCOPE INSPECTION OF THE HPC REVEALED DAMAGE STARTING WITH THE R3 BLADE (THE FIRST STAGE).  SUSPECT ANOTHER R3 CLAPPER FAILURE RESULTING IN A LIBERATED BLADE.  KNOWN PROBLEMS WITH FIRST STAGE BLADES.
